# SDR 2003FA0000393

- Difficulty date: February 5, 2003
- Submitted: April 16, 2003
- Operation: General aviation
- Aircraft: N9105X
- Make and model: Piper PA-28-181
- Aircraft serial: 2890006
- Engine: Lyc O360A1D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 79412011
- Condition: Burned
- Location: Electrical
- Part time: 2,408 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ALTERNATOR ANNUNCIATOR LIGHT STAYS ON BUT AMMETER SHOWS OUTPUT.  FOUND ALTERNATOR POWER WIRE AND ANNUNCIATOR WIRES BURNED AT DIODE ASSEMBLY.  REPLACE TERMINAL ENDS AND WIRE.  CAUSE UNKNOWN.
